# SDR DALA2023012300472

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 25,294 hours, 9,780 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cargo
- Condition: Fumes
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9454612) ACS REPORTED 4 RAMP AGENTS SUFFERING FROM RESPATORY FUMES DURING CARGO UNLOADING. NO 90 DAY HISTORY CHAPTER 21,24,24,36 HYD RESV WAS NOT OVERSERVICED. ODOR IS NOT ASSOCIATED WITH ELEC OR AIR CONDITION SYSTEM. NO A/C BLEED SYSTEM OPERATING AT THE TIME. OVENS ARE CLEAN. SMELL NOT ASSOCIATED WITH FORWARD OR AFT DOOR HEATERS OR OVER WING EXIT HEATER. OK FOR SVC.
